# SDR DALA2016031100024

- Difficulty date: March 10, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 49,206 hours, 6,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CREW REST LOW DECK EMERGENCY EXIT SIGN INOPERATIVE.  SECONDARY EXIT LIGHTS ARE OK.  REPLACED EPSU POWER SUPPLY, DEU, AND RELAY 7WL.
